Gastroenterology/Change in stool color

Advertisement


Question
Hello Dr Melamed, I have recently started taking ciprofloxacin as a treatment for a suspected case of prostatitis. However, a few days ago and since, I have passed yellow stool. It is not diarrhea, but it is slightly softer than what I am used to.

Could the antibitoic I am taking cause this?

Answer
Hi Joe

It is possible that taking antibiotics can change the color of the stool:
  By damage the liver
  By causing dysbiosis (Candida-yeast-overgrowth)

If you have chronic prostatitis and took multiple courses of broad-spectrum antibiotics this possibility is increased.
By the way, there is non-drug healing program for treatment of the chronic prostatitis.
http://www.biotherapy-clinic.com/chronic_prostatitis.html
http://www.biotherapy-clinic.com/prostatic_massage.html

Have good health.
Peter Melamed. Ph.D.

Biotherapy Clinic in San Francisco
Phone: (415) 409-3939
Fax: (415) 409-3909
Email: info@biotherapy-clinic.com

Gastroenterology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter Melamed, PhD

Expertise

I can answer all questions about digestive health, especially in focus on the non-drug, non-surgery treatment. It includes healing diet, acupuncture, herbal medicine, nutritional supplementation, healing mineral water, abdominal massage, and cleansing techniques. All these practices are widely used by gastroenterologists all over the world.

Experience

This is my everyday job at Biotherapy Alternative Medicine Clinic in San Francisco. I have decades of the experience of working as an MD in ICU, outpatient department and privet practice. I have helped many of my patients with the chronic digestive disorders by using the non-drug, non-knife approach for the 20 years.

Publications
I published many articles on internet about gastrointestinal disorders. 1. Peter Melamed, Ph.D., Felix Melamed, LAc, MSTCM. EBook Healthy Pancreas, Healthy You. Publisher Biotherapy, Inc, September 2014 https://www.smashwords.com/books/view/236176#/longdescr 2. Peter Melamed, Felix Melamed. Chronic Metabolic Acidosis Destroys Pancreas. JOP. J Pancreas (Online) 2014 Nov 28; 15(6): 552-560 http://pancreas.imedpub.com/chronic-metabolic-acidosis-destroys-pancreas.pdf 3. Peter Melamed, Felix Melamed. Short Review of Our Work - "Chronic Metabolic Acidosis Destroys Pancreas" with Focus on the Functional Exocrine Pancreatic Disorders JOP. J Pancreas (Online) 2015 Jul 08; 16(4):365-368 http://pancreas.imedpub.com/short-review-of-our-work--chronic-metabolic-acidosis-destroys-pancreas-with-focus-on-the-functional-exocrine-pancreatic-disorders.pdf 4. Peter Melamed, PhD, and Felix Melamed, MS. Acidity Kills the Pancreas. Townsend Letter, the Examiner of Alternative Medicine. August/September 2015, p. 74-80 http://www.townsendletter.com/AugSept2015/acid0815.html 5. Peter Melamed, Felix Melamed. The Role of the Metabolic Acidosis in the Development of Chronic Pancreatitis. SM Group (USA) Chronic Pancreatitis: Recent Advances. 2015, Aug 10 http://www.smgebooks.com/chronic-pancreatitis/chapters/CP-15-01.pdf

Education/Credentials
MD, Ph.D. in the medical science and also LicAc, RN

©2016 About.com. All rights reserved.